Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1950, Volume 18, Issue 1

An Application of Least Squares to Family Diet Surveys<27:AAOLST>2.0.CO;2-3
p. 27-44

M. H. Quenouille

The application of the method of least squares is discussed for the case in which a large number of unknowns have to be estimated; in particular, the application to family diet surveys is considered. Methods are indicated for shortening the analysis and investigating the importance of different variables by a step-by-step procedure. Suggestions are made on the planning of surveys in the light of the methods investigated here.

Log In To View Full Content

Journal News